Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 963016, 7 pages
http://dx.doi.org/10.1155/2015/963016
Research Article

New Fixed Point Results for Fractal Generation in Jungck Noor Orbit with -Convexity

1Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Division of Science and Technology, University of Education, Lahore 54000, Pakistan
3Department of Mathematics, Lahore Leads University, Lahore 54810, Pakistan

Received 26 May 2015; Accepted 14 July 2015

Academic Editor: Pasquale Vetro

Copyright © 2015 Shin Min Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish new fixed point results in the generation of fractals (Julia sets, Mandelbrot sets, and Tricorns and Multicorns for linear or nonlinear dynamics) by using Jungck Noor iteration with -convexity.